# SDR WRLA95030

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3024W
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- System (JASC): 4920 · APU Core Engine
- Part: Compressor Seal
- Part number: 36005792
- Condition: Ruptured
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JED - DURING TAXI, FLIGHT CREW SMELLED A BAD ODOR AND SAW SMOKE FILLING THE AIRCRAFT.  CAPTAIN ELECTED TO RETURN TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL OPENED AIR CONDITIONING PACKS AND OBSERVED TURBINE OIL ON COALESCER BAGS.  SUSPECT SEAL RUPTURE IN APU.  APU INOP'D AND ENTERED ON DMI LOG.  ENGINES RUN TO VENT OIL SMELL/SMOKE FROM AIRCRAFT AND AIR QUALITY DETERMINED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  QUALITY CONTROL WILL SUPPLY FURTHER INFORMATION UPON RECEIPT OF TEAR-DOWN INFORMATION.  (X)
